nystatin or ??

Home The Candida Forum Candida Questions nystatin or ??

This topic contains 6 replies, has 3 voices, and was last updated by  samolito9 5 years, 9 months ago.

Viewing 7 posts - 1 through 7 (of 7 total)
  • Author
    Posts
  • #109951

    samolito9
    Member
    Topics: 7
    Replies: 25

    Im currently taking probiotics and vitamin c and nystatin following the diet ofcourse, i got up to 6 tablets a day regarding nystatin, kept increasing the dlse weekly till now which is 6 tablets a day, should i change from nystatin and get grapefruit seed extract instead now as an anti fungal or oil of oregano?or what? Thanks

    #110001

    samolito9
    Member
    Topics: 7
    Replies: 25

    i’ve been having stomach pain for the past two days, dont know why i haven’t really been cheating or whatever and im not constipated, what are the stomach pains from? could it be die off or what? and i need your help regarding nystatin or taking something else instead.

    #110026

    samolito9
    Member
    Topics: 7
    Replies: 25

    anyone? :p

    #110033

    klips32
    Participant
    Topics: 65
    Replies: 183

    Nystatin is a real good antifungal, I would rather stay on it for a while longer and increase cocunut oil? Have you used that before?

    The only experience with stomach pain I had regarding diet/treatment was when I overdid probiotics (200 CFU’s + loads of kefir), and used iboprofen AND had a gastroscopy. The upper part of my stomach was pretty painfull.

    But, stomach pain can be a million things 😉

    #110034

    samolito9
    Member
    Topics: 7
    Replies: 25

    i take coconut oil a table spoon once a day, but i stopped the nystatin and coconut oil now due to stomach pain, i’m just waiting for it to stop. I’ve been having yoghurt daily that may be a reason as well. I kind of had a loose stool now so maybe all of this is linked to each other i just hope all this goes away soon

    #110073

    beccana14
    Member
    Topics: 6
    Replies: 21

    It could be the yogurt. I tried eating plain, no sugar, Greek yogurt from the store and had to stop because of painful, stopped-up gas. I wouldn’t stop taking the coconut oil if I were you. That should be safe throughout your treatment.

    Rebecca

    #110074

    samolito9
    Member
    Topics: 7
    Replies: 25

    the pain leaded to having diarrhea ( sorry for details), i was noticing alot of white stuff coming out, (candida ), i hope thats a good sign, it’s not from the yoghurt my stomach does not react badly towards it, im thinking of getting oil or oregano, been reading it’s a pretty strong anti fungal.

Viewing 7 posts - 1 through 7 (of 7 total)

The topic ‘nystatin or ??’ is closed to new replies.